# SDR SWAA2023041727480

- Difficulty date: April 13, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N8851Q
- Make and model: Boeing 737-8
- Aircraft serial: 67825
- Aircraft time: 354 hours, 212 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Pin
- Condition: Out Of Adjust
- Location: Zn 100 Fus Lower
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIN AT BOTTOM OF COCKPIT DOOR KEEPS FALLING OUT.<[01] REINSTALLED FLIGHT DECK DOOR LOWER DECOMPRESSION PANEL LATCH PIN AND LANYARD PER AMM 52-51-08.
